# SDR SWAA2013041214792

- Difficulty date: April 5, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 51,864 hours, 41,346 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: 311A1400
- Condition: Missing
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUB STRIP MISSING AT INTERNAL AREA OF CUT OUT OF PYLON ACCESS PANEL 5724L NR 1 ENGINE.  INSTALLED RUB STRIP IAW DWG.
